Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taking Lexapro and Xanax. Stomach bruising. No smoking, occasional drinking, regular exercising. Any ideas?

Hello, I am a 44 year old female, I am on Lexapro and Xanax. This past weekend I noticed I Have small like bruising on my stomach area, and tonight noticed another one dark in coloring purple like and now a bit bigger on my lower part of my belly any Ideas? I do not smoke and enjoy a few glasses a wine a week (sometimes a bit more then a few) I do work out treadmil, elippitical and then Sauna. so just not sure???
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

It seems that you are having ecchymoses.. Purpuric skin disease.

There are many causes.

Drugs you take may produce such lesions.

There may be other causes too.

Blood and urine tests as well as USG may be done to rule out other diseases.

You discuss with your doctor about your problem, and go for further treatment.

Some time it may be without cause..idiopathic.

Local thrombophob oint. and oral vitamin C and K may be helpful to alleviate the patches of ecchymoses.

I hope you got my answer.


Dr. Ilyas patel MD
Answered: Sun, 16 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor